MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER

MASIMO - 52 DISCOVERY EMMA (MMHG) CAPNOGRAPH KIT; OXIMETER
Model Number 18265
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the detector lens is recessed.Sometime is able to use but not sure if the value is accurate under this error.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.Visual inspection found the optical detector lens is recessed.The unit powered on using lab stock batteries but the display is blank and displays no graphics.Display lcd failure results in nothing displayed on the lcd when the emma is on.The recessed optical detector lens may result in a clogged adapter error when an airway adapter is installed and may result in incorrect measurement values.A service history record review reveals that this unit was in the field for over two (2) years with no previous reported issues related to this reported event.

Brand Name
EMMA (MMHG) CAPNOGRAPH KIT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
52 discovery
irvine, CA 92618
9498223661
MDR Report Key12558487
Report Number3011353843-2021-00260
Device Sequence Number3913555
Product Code CCK
UDI-Device Identifier07350046131750
UDI-Public07350046131750
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18265
Device Catalogue Number3639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown